# SDR FDEA201104011291

- Difficulty date: April 1, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75731
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E COMPARTMENT AT STA XORS 588 FOUND FINGER DOUBLER WITH APPROX (3) INCH CRACKED LT WING L/E COMPT STA XORS 558 FINGER DOUBLER TRIMMED IAW SRM 57-40-02, REV 46, REPAIR 9, FIG 203.  HFEC INSP CARRIED OUT ON REPAIR AREA FOUND NO CRACK EVIDENT.  DOUBLER, ANGLE AND FILLER FABRICATED, AND INSTALLED IAW SRM 57-40-02, REV 46, REPAIR 9, FIG 203.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
